# SDR P5CA200904290195

- Difficulty date: April 29, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 32,432 hours, 5,084 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Grommet
- Condition: Loose
- Location: Rudder
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PRE TAXI RUDDER CHECK UNSATISFACTORY.  FOUND CABLE GROMMET LOOSE AND STICKING ON PULLEY.  GROMMET RESECURED AND OP'S CHECKED OK IAW AMM 27-55-00 AND AMM 20-11-07-074-016.
